# SDR SWI2025F01828

- Difficulty date: November 22, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 28,047 hours, 16,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LT BEAM CORRODED BETWEEN LT AND CENTER SHEAR PANELS.  REMOVED AND REPLACED AFT WET AREA LT BEAM BETWEEN LT AND CENTER SHEAR PANELS IAW SRM 51-40-08.
